# SDR CALA2012081500503

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 34,840 hours, 14,271 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A72187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL BRACKET AFT OF LEFT A/C BAY JUST OTBD OF RAM AIR EXHAUST BROKEN.  R & R NEW BRACKET REF SRM 51-40-02 AND DWG 149A7218.
